Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Headache during masturbation. Reason?

I am 23 years old and last Thursday I was in the process of masturbation and all of a sudden I recieved a very painful headache. As soon as I was done though the extreme pain went away but some of what feels like a tension headache still lingers. Since then if I don t masturbate the pain doesn t come up but if I do sometimes the headache pain will start and sometimes it won t... It has not yet been a week and I ve never experienced this problem before although I will admit that I have been more active in masturbation right now than I have been in the past few months
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi there, thanks for asking. In some people migraine is triggered by orgasm. You can take a medication for prevention of headaches that can be prescribed for you by your doctor after a physical examination and taking history about your health. Whenever the frequency of your headaches decrease decrease for example to less than 3 a month, you can discontinue the regular medication and ask your doctor to give you a medication to be taken just on a "as needed" basis. You should also avoid some other triggers for the headaches and it is better to observe your headaches to see of they happen after exposure to sunlight, noises, etc. I wish you a good health.
Answered: Sun, 24 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor